# SDR COMA9710048

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1217
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AUXILIARY POWER UNIT START CYCLE HUNG AT 45 DEGREES, START CYCLE WAS ABORTED, DISCHARGED AUXILIARY POWER UNIT FIRE EXTINGUISHER AFTER REPORT OF FIRE.  INSPECTED AUXILIARY POWER UNIT AND COMPARTMENT, NO DEFECTS NOTED.  DEFERRED AUXILIARY POWER UNIT AND AUXILIARY FIRE EXTINGUISHER.
